# SDR UO22002F00015

- Difficulty date: July 31, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N8100E
- Make and model: Amd FALCON900EX
- Aircraft serial: 04
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Sleeve
- Part number: FGFB295001462A2
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION DURING C CHECK, FOUND THAT HINGE SLEEVE WAS WORN ALMOST COMPLETELY THROUGH IF THIS PART FAILS, THE MED WILL NO LONGER BE COUNTER BALANCED AND COULD OPEN WITH GREAT FORCE AND CAUSE INJURY AND DAMAGE.  CAUSE IS FROM ALL OF THE LOAD OF THE DOOR BEING ON THIS ONE SLEEVE.
